# SDR AALA20071845

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EXTERIOR EMERGENCY LIGHT AT LEFT AFT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY EXIT LIGHT AT LEFT AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
